# SDR YENA201909120525

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 37,161 hours, 24,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001939
- Condition: Failed
- Location: Cabin
- Part time: 28,558 hours, 18,856 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1979, DCA-FLL. WHILE PERFORMING T/C E190-33-50-01-720-801-AFT. FOUND AFT ELPU 5+6 FAILS FUNCTIONAL TEST; R & R ELPU 5 + 6 IAW AMM 33-50-01. OPS CK OK. A/C OK TO CONT SVC.
